# SDR AALA202406139826

- Difficulty date: April 29, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228200
- Condition: None
- Location: Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE FLIGHT DECK CENTER WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 REQUIRES REPLACEMENT DUE TO THE MAJOR REPAIRS BEING ACCOMPLISHED TO THE FLIGHT DECK CENTER WINDSHIELD FRAMING PER EA 353508. MAINTENANCE REPLACED CONTINUITY FITTING PER EA 353508.
